



### KAPRASCON 2025 Let's color lives: Body, Mind and Soul!

Kaprascon Organising

Committee

Dr. Smitha S. Segu

Organising Chairperson

Dr. Deepak K L

Organizing Secretary

Dr. Peddi Manjunath

Organizing Secretary

Dr. Somashekar Geije

Treasurer

Scientific Committee
Chairman

Dr. Satish H.V.

Scientific Committee

Members:

Dr. Srikanth V.

Dr. Prashantha Kesari

Dr. Amaresh B.

Reception Committee

Dr. Avinash Prabhu

Dr. Sushanth S.

Dr. Yogesh J.K.

Dr. Gautham M.

Dear Fellow Plastic Surgeons,

I am thrilled to invite you all to our "4th annual state conference kaprascon 2025 with the theme " let's colour lives, body mind and soul" in the breathtaking region of Kodagu, Virajpet from Feb 7th to 9th 2025.

This year's event promises to be a gathering of Karnataka's elite minds, filled with cutting-edge knowledge sharing, innovative techniques, and valuable quality time.

The event features renowned national and international speakers along with our own state plastic surgeons sharing their expertise on the latest advancements in plastic surgery. Interactive workshops and sessions will delve into topics such as reconstructive microsurgery and aesthetic plastic surgery, providing hands-on experience and in-depth knowledge.

Additionally, panel discussions will tackle current challenges and future directions in the field, fostering collaboration and innovation. With ample opportunities to connect with colleagues and establish camaraderie, this event promises to be a valuable networking experience.

We have arranged a special accommodation package at club Mahindra Virajpet offering stunning views of Kodagu's lush landscapes. We encourage you to bring your family and enjoy the serene venue under perfect weather conditions. Don't miss this chance to rejuvenate your skills, expand your network, and enjoy the serene beauty of Kodagu.

Looking forward to seeing you all in Virajpet!



Or Smitha & Segu Organising Chairperson VAPRASCON



### KAPRAS KAPRAS CON 2025 Kamataka Association of Plastic Reconstructive & Aesthetic Surgeons

### Let's color lives: Body, Mind and Soul! EXECUTIVE COMMITTEE OF KAPRAS



Dr. K.S. Shekar Patron



Dr. B.G. Tilak Advisor

Dr. Smitha S. Sequ President

> Dr. Satish H V Vice President

Dr. Deepak K L General Secretary

Dr. Peddi Manjunath Joint Secretary

Dr. Anantheswar Y.N. IMM Past President

Dr. Somashekar Geije

Treasurer

KAPRAS board of Trustees

Dr. BG.. Tilak

Dr. Niranjan Kumar

Dr. Smitha S. Sequ

Executive Committee Members:

Dr. Ashok BC

Dr. Srikanth V.

Dr. Prashantha Kesari

Dr. Avinash Prabhu

Dr. Sushanth S.

Dr. Gautham M.





### **KAPRASCON 2025**

Let's color lives: Body, Mind and Soul!

Registration

### Registration (without Accomodation)

Consultants: Rs 11000

Resident doctors: Rs 7000

Ceompanying person: Rs 8000

Check in on 7th Feb, Check out on 9th Feb

#### Package: Registration + Accomodation

Consultants:

Single Occupancy: Rs 24000

Double Occupancy (per head): Rs 16000

Triple Occupancy (per head): Rs 15000

#### Resident doctors:

Double Occupancy (per head): Rs 12500 Triple Occupancy (per head): Rs 11500

Accompanying person: Rs 12500

Children: 0-5 years free

5-12 years- Rs 5000

Account Name- Mahindra Holidays and Resorts India Ltd

**Account Number- 57500000386966** 

**Bank-HDFC** 

IFSC Code- HDFC0000542

Branch- Kamala Mills, Lower Parel, Mumbai



### KAPRASCON 2025 Let's color lives: Gody, Mind and Goul!

Scientific agenda-DAY 1- 07.02.2025

1:30pm	Registration		
2.30pm	Dr. Manoj Sanap	NovoSorb BTM in reconstruction of full thickness defect Advances -Polynova BTM sponsor session (7 min)	t : Outcomes and
2:38pm	PG Best Paper presentation session I (1 hour - 8 papers of 5+2 minutes each)		Moderators- Dr. Vijaykumar Dr. Ashok B. C.
	Dr Adithya Marla	Beyond Conventional Nerve Grafts: Innovative Primary Reconstruction Using Vascularized Vastus Lateralis Nerve in ALT Flap for Post-Parotidectomy Facial Reanimation	Dr. Rajalakshmi
	Dr. Bhagyashree Hegde	From Embarrassment to Empowerment: Psychosocial Outcomes of Liposuction treatment for Gynecomastia	
	Dr. Manjunath K.N	Reconstructive Surgery's Next Frontier: Dermal Substitutes - A Retrospective Analysis of Clinical Outcomes and Complications	
	Dr. Serena K Bharathkar	De-Mystifying Use Of Vein Grafts In Microsurgery- A Case Series	
	Dr. Anusha Bhat	Tubercular Tenosynovitis - Tb Or Not Tb? A Case Series	
	Dr. Mayank Tandon	A Descriptive study to assess the Range of Motion after Tendo-Achilles repair.	
	Dr. Annika Marwah	Beyond Conventional flaps: Challenges, solutions and success stories of extensive defect coverage with BERAM flap	
	Dr. Priyadarshini S	Flap glucose levels as a predictor of flap perfusion in microvascular reconstruction: A prospective analysis	
3:30pm	Tea break		
4:00pm	PG Best paper presentation session II  (1 hour - 8 papers of 5+2 minutes each)		Moderators- Dr. Ramesha K T Dr. Muralikrishna
	Dr. Gowtham J reddy	Clinical Outcomes and Surgical Precision: Comparing 3D-Printing techniques to Conventional Methods in Mandibular Reconstruction using free Fibula flap	Dr. Naren Shetty

	Dr. Nithyashree K N	A Clinical Study On the efficacy of PRP Dressings In Complex Wound Management	
	Dr. Pallavi Phatak	Comprehensive Reconstruction of Burn-Induced Scalp and Facial Deformities: A Case Report	
	Dr. Aashitha Yande	Advancing cleft repair: A Single-stage stepwise approach for composite correction of secondary cleft lip, nose and palate deformities	
	Dr Pooja Nagwani	Varied Presentations Of Female External Genitalia: A Case Series	
	Dr. Pothula yashodhara	Clinical Study On The Efficacy Of Topical Autologous Platelet Rich Plasma In The Management Of Burn Wounds.	
	Dr. Chinmay	Median sural artery perforator flap for knee defects	
	Dr. Abhishek Y	Microsurgical Milestone: A Rare Forefoot Reimplantation in a Toddler	
		Innovation session	
5:00pm	Dr Deevish	Building a 300 dollar operating microscope. Is it as good as a standard operating (10 mins)	Moderators- Dr.Somashekhar Gejje Dr Avinash Prabhu
	Dr Joseph	Novel Bionic Arm for transradial amputees (10 mins)	
5:20pm	Dr.Somashekhar Gejje	All about fellowships (10 mins)	Moderator- Dr Avinash Prabhu
5:30pm	Dr Srikanth V	Advancement in NPWT and Wound Management - Solventum sponsor session (7 min)	
5:38pm	Talk by Prof Gurumurthy for PGs (15 mins)		
6.00pm	Quiz Prelims D		Dr. Rajesh Powar
Break			
7:00pm	DJ night and Dinner		



## KAPRASCON 2025 Let's color lives: Body, Nind and Goul! Scientific agenda-

DAY 2-08.02.2025

7:30am- 8.30am	Master class- Dr Raja Sabapathy	Congenital hand anomalies	
8:30am	Breakfast		
9:00am	Past President oration- Dr Niranjan Kumar	My Journey in Plastic Surgery (30 mins)	Moderators- Dr. Anantheshwar Dr. B.G. Tilak
9.30am	Dr Raja Sabapathy	Importance of team work in Limb injuries (15 mins)	Moderators- Dr Vijay Joseph, Dr Babu, Dr Abha Rani
9.45am	Dr Dinesh Kadam	Craniofacial surgery- why more of us should be doing this (15 mins)	
10.00am	Dr Jiten Kulkarni	Hypospadias repair- an overview (15 mins)	
10:15am- 10.45am	Dr. K. S Shekhar Oration- Dr Raja Sabapathy	Planning a career in Plastic Surgery (30 mins)	Moderators- Dr Smitha Segu, Dr Deepak KL, Dr Peddi Manjunath
10:45am	Tea break		
11:00am- 11.30am	Inauguration		
11:30 am	Dr. Ramesha K.T  Feasability and safety of Dermacell in Chronic Non-Healing Ulcers- Dermacell Sponsored Talk (7 mins)		
11.40am- 12.30pm	Onco/Micro session (50 minutes)		Moderators- Dr Niranjan kumar
	Dr Ashok B.C.	Is oncoplasty the next frontier (7 mins)	Dr Satish H V Dr Ravindra Eligar
	Dr Prashanth Puranik	How to become an oncoplastic surgeon (7 mins)	
	Dr Kiran J	Free lancer as an Oncoplastic surgeon	

		(7 mins)	
	Dr Srikanth V.	Liason with Oncosurgeons and challenges (7 mins)	
	Dr. Madhusudan G.	Panel discussion with 4 challenging cases for planning- Microsurgery (20 min)	
12:30pm- 12.45pm	Dr Raja Sabapathy	Complications I wish we did not have (15 mins)	Moderators- Dr Srikanth Dr Madhusudhan Dr Rajendra
12.45pm- 1.00pm	Dr Jiten Kulkarni	Open Rhinoplasty (15 mins)	
1:00pm		Lunch break	
2:00pm- 2.20pm	Dr Sanjay Parashar	Abdominoplasty- planning for a better outcome (20 mins)	Moderators- Dr Prashantha Kesari Dr Pinky devi , Dr Neha Chauhan
2.20pm- 2.40pm	Dr. Anantheshwar	Matriderm sponsored talk (7 mins)	
	Dr. Mayur Shetty	Molnlyckne sponsored talk (7 mins)	
2.40pm- 3:00pm	Dr Sanjay Parashar	Blepharoplasty and peri orbital rejuvenation (20 mis)	Moderators- Dr Prashantha Kesari Dr Pinky devi , Dr Neha Chauhan
		Invited talks	
3:00pm	Dr Rajendra	A beginners guide to start a Lymphedema care program (8 mins)	Moderators- Dr Prashanth Puranik, Dr Prasanna
	Dr Ravi H S	Its not a straight forward case always (8 mins)	Dr Manjunath K N
	Dr Pradeep Kumar	Tri-Pronged BMT Approach for Diabetic Foot Wound Healing: A Novel Paradigm (8 mins)	
	Dr Babu B	Ankle ulcer treatment protocol (8 mins)	
3.30pm- 3.45pm	Tea break		
3.45pm- 5:00pm	Poster Judging session (For shortlisted posters) (Simultaneous with the next session)		
Invited Talks			
3.45pm	Dr Binita M	To Evaluate the Result of Distal Nerve Transfers on patients with Upper BPI	Moderators- Dr Darshan Rajput
1			

		(7 mins)	Dr Joseph Thomas Dr Mohan k
3.53pm	Dr Abha Rani	Dermal Regeneration Templates (7 mins)	
4:01pm	Dr Carlsten Bernard	Awareness of skin graft donation (7 mins)	
4:07pm	Dr Raghavendra	Thriving in a tier 3 centre. (7 mins)	
4:15pm	Dr Naren Shetty	Burns early excision and skin grafting (7 mins)	
4:15pm- 4:35pm	Dr Praveen	Panel discussion on lower limb defects (20 mins)	Moderators- Dr Jeetendra, Dr Priyadarshan, Dr Deepak
4.35pm- 5.00pm	Group photo		
5.00pm	Quiz finals Dr Rajesh Powar		
6:00pm	GBM		
8:00pm	Pool side Gala Dinner (Theme- Black with a splash of colors)		



## KAPRASCON 2025 Let's Color lives: Gody, Mind and Gould Scientific agenda-

Dr. Amaresh Birader

		DAY 3- 09.02.2025		
7:30am- 9:30am	Master class- Dr Sanjay Parashar	Botox and Fillers- Brief introduction of Use of Botox and Fillers in Facial Rejuvenation, followed by live demonstration of Botox and Filler Injection.	Session Supported by- Abbvie health care India Pvt Ltd.	
9.30am- 10.30am	Breakfast and check out			
10.30am- 11.20am	Dr. Ashok Koul Young Surgeon Best paper award (40 mins - 4 papers of 7+2 minutes each)		Moderators- Dr Priyadarshan	
	Dr. Chaitra K	Versatility Of Pedicled Perforator Based V-Y Advancement Flaps And Its Modification For Small Defects From Head To Toe – Case Series	Dr Aparna Bhat Dr Shaheb Shetty	
	Dr. Ritesh Venkatesh Kumar	Alternate technique to use Vascularised Flexor Hallucis Longus tendon{FHL}		
	Dr Abhishek G	Reconstructing Half Of Upper Back With Half Thigh - Expanding The Boundaries Of Anterolateral Thigh Flap		
	Dr. Shruthi Raikar	Intrinsic Transit Time – An Adjunct In The Assessment of Free Flap Complications		
11.20am- 11.30am	Video Presentation	Endoscopic face lift	Moderator- Dr Prashantha Kesari	
Invited Talks				
11.30am- 11:40am	Dr. Rachana T.	ERAS protocol for Breast reconstruction (10 mins)	Moderator- Dr. Somashekar Samagandi	
11.40am	Dr. Praveen	What does it take for a successful replant?	Moderator-	

(10 mins)

11.50am- 12.30pm	Panel Discussion- Aesthetic SSS (Surgical Situations- Solutions)  Dr. Pinky Devi Dr. Neha Chauhan Dr S S Shirol Dr. Gunashekhar Dr. Anantheshwar	Moderator- Dr Prashantha Kesari
12: 30pm	Valedictory function followed by lunch	



### KAPRAS Karnataka Association of Plastic Reconstructive & Aesthetic Surgeons KAPRAS CON 2025

### lets color lives: Body, Mind and Soul! Invited faculty



Dr. S. Raja Sabapathy Director, Ganga Hospital, Coimbatore



Dr. Jiten Kulkarni President, Maharashtra association of Plastic Surgeons



Dr. Sanjay Parashar Founder of Cocoona, Dubai

Conference Highlights February 7th 2pm- February 9th

Quiz **Masterclass** Post graduate Best **Interactive** sessions paper **Poster** How to do it Session presentations Paper **Orations** presentations Young Surgeon's ... and more best paper



#### KAPRASCON 2025 Let's color lives: Gody, Mind and Goull

**SPONSORS** 

# SOLVENTUM POLYNOVO BIOMATERIALS INDIA PRIVATE LIMITED MATRIDERM MOLNILYCKE HEALTH CARE

MOLNLYCKE HEALTH CARE
FUTURA SURGICARE PVT LTD
TRIAGE MEDITECH PVT LTD

SUN PHARMA
FIBROHEAL WOUNDCARE PVT LTD
CHENNAI MEDIPOINT PVT LTD
ZEISS
EUCARE PHARMACEUTICALS

AARUX PHARMA
KODYS



### KAPRASCON 2025

Let's color lives: Gody, Mind and Soul!

### laces to Visit

- Abbey falls
- Tibetan Buddhist golden temple and monastery
- Bhagamandala
- Talakaveri
- Coffee plantation estates
- Dubare elephant camp
- Honnamana kere lake
- Raja's seat
- River rafting in Barapole
   River
- Nagarhole national park
- Onkareshwara temple
- Madikeri fort
- Iruppu falls
- Honey valley- Nilakandi falls
- Pushpagiri wildlife sanctuary
- Brahmagiri mountain
- Mallalli falls
- Gaddige raja's tomb
- Kalbane yemmegundi palace
   Tadiandamol peak















### KAPRASCON 2025

let's color lives: Body, Mind and Soul!

### CONTACT US

Address:

Office- 417, 12th cross, Sadashivnagar, Bengaluru- 80

Email id: kapraskrn@gmail.com

Website: www.kapras.in

Phone no.:

Dr. Deepak K.L- 9900101342 Dr. Peddi Manjunath- 9986084045